# SDR AALA202306195758

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A320*
- Aircraft serial: 7700
- Aircraft time: 18,186 hours, 7,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR DAMPER CHARGE LOW. SERVICED DAMPER PER AMM 52-10-00.
